MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET
Model Number B9259
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been discarded.However; a sister sample is available for investigation but has not been received.Initial reporter facility name : (b)(6).
 
Event or Problem Description
The event occurred around 10:00 am and involved a 17" (43 cm) appx 5ml non-dehp ext set w/clave®, 0.2 micron filter, clamp, rotating luer.It was reported that during the induction of the patient there was a presence of air bubbles despite an air vacuum made rigorously to 2 inhales.The inhalo clamped the intravenous tubing as soon as they saw the air bubbles pass through the filter so the patient did not get any air.After the inhalo clamped the tubing they took an empty 10ml syringe and removed about 4ml of air, until there was a return of liquid without an air bubble.Once all the air bubbles were removed, the air bubbles no longer passed through the filter.There was patient involvement, however no report of patient harm.This captures the second of five events.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14191185
Report Number9617594-2022-00091
Device Sequence Number11856811
Product Code FMG
UDI-Device Identifier00887709013292
UDI-Public(01)00887709013292(17)260201(10)5189886
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberB9259
Device Catalogue NumberB9259
Device Lot Number5189886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/24/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown